A female asked:
after taking spirulina i have red spots on the roof of mouth, it feels like something is stuck in throat & red line down uvula. should i seek er?
1 doctor answer
Dr. Corey Clay answered
9 years experience Allergy and Immunology
Low concern: Little is known about the various side effects of taking blue-green algae, but hypersensitivity is always a heightened concern when taking natural products. Your symptoms are not consistent with anaphylaxis, but more likely with local irritation or delayed-type sensitization. An Allergist can help you to decide if this is the right supplement for you!
Answered on Mar 8, 2015
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
When i lay down it feels like something heavy is laying on the right side of my chest what could it be
It feels like something is stuck on the right side of my chest it dont hurt to breath or take a deep breath how do i get rid of it
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!